Fatigue, nausea, and vomiting are all common side effects that may affect not only your desire to drive, but your concentration and alertness, too.
Vision changes -- such as blurred or double vision -- can also accompany chemotherapy. This side effect is less common than fatigue and stomach upset, but it can certainly affect your ability to safely drive.
If you are taking any pain medications, please remember that it is recommended that you not drive while taking them. They can cause drowsiness, which can decrease your response time and even cause you to fall asleep at the wheel. It isn't worth the chance of hurting yourself or others.
Talking to your doctor is the best course of action for determining if you are fit to drive after chemotherapy. He or she is knowledgeable about the side effects of your chemotherapy regimen and how treatments may affect your driving.
If you find you cannot drive yourself to and from chemotherapy sessions, you may want to consider taking a taxi, public transportation, or asking a friend to drive you. If none of those options work for you, contact your local American Cancer Society chapter who may be able to refer you to patient transportation services.